On the Performance of Some Robust Instrumental Variables Estimators

Citation:

Honoré, Bo E., and Luojia Hu. 2004. “On the Performance of Some Robust Instrumental Variables Estimators.” Journal of Business and Economic Statistics 22 (1): 30-39.

Date Published:

01//

ISBN Number:

07350015

Abstract:

This article considers instrumental variables versions of the quantile and rank regression estimators. The asymptotic properties of the estimators are discussed, and a small-scale Monte Carlo study is used to illustrate the potential advantages of the approach. Finally, the proposed methods are implemented for two empirical examples.

Notes:

Accession Number: 0677395 . Keywords: Instrumental Variables; Regression. Geographic Descriptors: S. Africa; U.S.. Publication Type: Journal Article. Update Code: 200403

Publisher's Version

Last updated on 12/28/2018